On a theorem of Fejér.

Jamil A. Siddiqi

Mathematische Zeitschrift (1954/55)

  • Volume: 61, page 79-81
  • ISSN: 0025-5874; 1432-1823

How to cite


Siddiqi, Jamil A.. "On a theorem of Fejér.." Mathematische Zeitschrift 61 (1954/55): 79-81. <http://eudml.org/doc/169449>.

author = {Siddiqi, Jamil A.},
journal = {Mathematische Zeitschrift},
keywords = {Approximation and series expansion},
pages = {79-81},
title = {On a theorem of Fejér.},
url = {http://eudml.org/doc/169449},
volume = {61},
year = {1954/55},

AU - Siddiqi, Jamil A.
TI - On a theorem of Fejér.
JO - Mathematische Zeitschrift
PY - 1954/55
VL - 61
SP - 79
EP - 81
KW - Approximation and series expansion
UR - http://eudml.org/doc/169449
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.